MathSciNet Relay Station
MathSciNet bibliographic data
MR1066961 92D10 (60J70)
Ethier, S. N. The distribution of the frequencies of age-ordered alleles in a diffusion model. Adv. in Appl. Probab. 22 (1990), no. 3, 519–532.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement